MAUDE Adverse Event Report: MedCAD AccuShape PEEK; PEEK Cranial Implant

MedCAD AccuShape PEEK; PEEK Cranial Implant
Model Number MC-SPK40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury

Brand Name
AccuShape PEEK
Common Device Name
PEEK Cranial Implant
Manufacturer (Section D)
MedCAD
501 s 2nd ave.
suite a - 1000
dallas TX 75226
Manufacturer (Section G)
MedCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s 2nd ave
suite a -1000
dallas, TX 75226
+1(214)453-8864
MDR Report Key50915799
Report Number3009196021-2026-00015
Device Sequence Number12200702
Product Code GXN
UDI-Device Identifier00810007630120
UDI-Public(01)00810007630120(10)263803PLA
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK40
Device Catalogue NumberMC-SPK40
Device Lot Number263803PLA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR
Patient SexMale